dclarion: (Default)
In my previous post, I mentioned finding rips of several Maynard Ferguson albums.  As it happens, the later tracks of one of the rips are somewhat distorted.  The particular distortion involved here is called "clipping", which is caused by trying to achieve too much gain.  To see what I mean, crank your home theatre system up to 11.  You'll get the point, if you don't shred your speakers first.

Anyway, Back In the Day, clipping was a part of everyday life.  Think of who I was, rather than who I am.  I heard it, of course, but that just enhanced the experience.  Any more, it grates horribly on my nerves.  Chalk up another one to estradiol?
dclarion: (Default)
I just carried a case of pop/soda/fizzy drinks/whatever up the stairs, and am feeling just a bit dizzy.  This has happened a few times in the last couple of months; not all that often, but here and there.  One thing that I've noticed is that this seems to happen when I haven't eaten for a while.  For more years than I care to remember, I've been a one-meal-per-day type; what I'm beginning to wonder is that, given that this started happening at about the time of my last spironolactone dosage increase, could the spironolactone be inducing a mild hypoglycemia or something.

At least I hope that if anything is going on, it's a metabolic thing.  The last thing I want is hyperkalemia induced by the spironolactone.  Hey Jessie, do you have any comment?

May 2013

S M T W T F S
   1234
567891011
12131415161718
19202122232425
262728 293031 

Syndicate

RSS Atom

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 20th, 2017 07:26 am
Powered by Dreamwidth Studios